Back to MJ's Publications

Publications of Y. Chen
Journal articles
  1. A. Zare, Y. Chen, M. R. Jovanovic, and T. T. Georgiou. Low-complexity modeling of partially available second-order statistics: theory and an efficient matrix completion algorithm. IEEE Trans. Automat. Control, 62(3):1368-1383, March 2017. Keyword(s): Alternating minimization algorithm, Convex optimization, Disturbance dynamics, Low-rank approximation, Matrix completion problems, Nuclear norm regularization, Structured covariances. [bibtex-entry]


Conference articles
  1. A. Zare, Y. Chen, M. R. Jovanovic, and T. T. Georgiou. An alternating minimization algorithm for structured covariance completion problems. In Proceedings of the 22nd International Symposium on Mathematical Theory of Network and Systems, Minneapolis, MN, pages 117-119, 2016. Keyword(s): Alternating minimization algorithm, Convex optimization, Disturbance dynamics, Low-rank approximation, Matrix completion problems, Nuclear norm regularization, Structured covariances. [bibtex-entry]


  2. Y. Chen, M. R. Jovanovic, and T. T. Georgiou. State covariances and the matrix completion problem. In Proceedings of the 52nd IEEE Conference on Decision and Control, Florence, Italy, pages 1702-1707, 2013. Keyword(s): Convex optimization, Low-rank approximation, Matrix completion problems, Nuclear norm regularization, Structured covariances. [bibtex-entry]



Back to MJ's Publications




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All person copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.




Last modified: Mon Jun 7 10:25:01 2021
Author: mihailo.


This document was translated from BibTEX by bibtex2html